# SDR SWAA041413

- Difficulty date: May 18, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 63,261 hours, 61,920 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 1899
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT MLG RED LIGHT FLICKERED AND THEN REMAINED STEADY AFTER GEAR RETRACTION.  CYCLED GEAR, NO HELP.  LIGHT WENT OUT AFTER 30 MINUTES.  RIGHT MLG UPLOCK SENSOR RESISTANCE OUT OF RANGE.  REMOVED AND REPLACED RIGHT MLG UPLOCK SENSOR.
